Limit theorems in the theory of periodic solutions of linear and quasilinear systems of difference equations
Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1262-1270
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_9_a12,
author = {A. M. Samoilenko and Yu. V. Teplinskii},
title = {Limit theorems in the theory of periodic solutions of linear and quasilinear systems of difference equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1262--1270},
year = {1999},
volume = {35},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_9_a12/}
}
TY - JOUR AU - A. M. Samoilenko AU - Yu. V. Teplinskii TI - Limit theorems in the theory of periodic solutions of linear and quasilinear systems of difference equations JO - Differencialʹnye uravneniâ PY - 1999 SP - 1262 EP - 1270 VL - 35 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_9_a12/ LA - ru ID - DE_1999_35_9_a12 ER -
%0 Journal Article %A A. M. Samoilenko %A Yu. V. Teplinskii %T Limit theorems in the theory of periodic solutions of linear and quasilinear systems of difference equations %J Differencialʹnye uravneniâ %D 1999 %P 1262-1270 %V 35 %N 9 %U http://geodesic.mathdoc.fr/item/DE_1999_35_9_a12/ %G ru %F DE_1999_35_9_a12
A. M. Samoilenko; Yu. V. Teplinskii. Limit theorems in the theory of periodic solutions of linear and quasilinear systems of difference equations. Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1262-1270. http://geodesic.mathdoc.fr/item/DE_1999_35_9_a12/